Continuous-time threshold AR$(1)$ processes

Stramer, O., Brockwell, P. J., Tweedie, R. L. . Advances in Applied Probability 1996. 28 :728-746

Locate this article in:

Bibtex

@article{CIS-130527,
  Author = {Stramer, O. and Brockwell, P. J. and Tweedie, R. L.},
  Title = {Continuous-time threshold AR$(1)$ processes},
  Journal = {Advances in Applied Probability},
  Volume = {28},
  Year = {1996},
  Pages = {728--746},
  Keywords = {Stochastic differential equation, Diffusion process, Nonlinear time series}
}

Similar articles